# SDR CALA2015072994170

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 59,483 hours, 24,044 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DENTS ON TAIL CONE, LOWER SIDE AFT OF APU DOORS.  SKIN DAMAGE OUT OF LIMITS, NEED TO REPAIR SKIN IAW SRM 53-51-11 FIG 203.
